It is currently Sun Aug 20, 2017 4:15 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: I'm back
PostPosted: Tue Sep 10, 2013 1:10 am 
Offline
One Month or More
One Month or More

Joined: Fri Aug 24, 2012 2:21 pm
Posts: 39
On the 14th I will have been narcotic free for nine months. No issue with ever wanting to touch those icky things again. I am working out each and every day. Good foods and a good vitamin regiment. My PAWS is more controllable now. Ups and down with it as is the norm. Let's me know I am still healing.

My biggest obstacle has been having to detox off the drugs given to help with the withdrawal. Sob... Given beno's and Neruotin. Nasty junk. Makes me feel really really high. The Ativan helped but I had to come off them slowly too. Neurontin has been months. Nothing like Suboxone though. Feel kind of woozy. Why would they place me on somethingI would have to detox from.

Don't get on other pills. They cause exact side effects that PAWS is said to have. You never know if it is the drug or healing. Feel icky on them all. Want to finally be down to just Prialt that I have through my pain pump. I am a live, and like it. One more week and I will have jumped off all the other stuff.

Anyone know do I restart my PAWS count down?

Tried several times to get to site. I have only my Ipad to use, and the server wouldn't allow entry. Seems fixed now. Yea.

Laddertripper I am proud of you. I really worried for you. Hope it is only better from here on out.

Year Five darn it here I come......

May we all have success in our journey's...


Top
 Profile  
 
 Post subject: Re: I'm back
PostPosted: Tue Sep 10, 2013 12:43 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 423
Congrats on your sobriety!

I have to agree 100% on not taking more drugs afterward. The first time I got off Suboxone, I took benzos to help with the withdraws. I ended up becoming dependent on Xanax for the next few years. I ended up having to go to inpatient rehab to have a doctor monitor me getting off Xanax.

It helped with the withdraw but it opened up a whole other set of problems.


Top
 Profile  
 
 Post subject: Re: I'm back
PostPosted: Tue Sep 10, 2013 1:32 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Hi Brit-

9 months is great. Sorry you're having trouble with the "comfort" meds, I'm not sure why the doctor would put you on those for so long? I also used neurontin & a benzo, but my doctor was adamant about not using for more that 3-4 weeks, as was I. The idea was to just take the edge off of acute withdrawal and then to let the body do it's thing naturally from there. It worked well for me, but I can see how upsetting it must be to be dealing with this 9 months later. I'm so sorry.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: I'm back
PostPosted: Tue Sep 10, 2013 1:41 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Welcome Back!

I was put on Gabapentin (Neurontin) because of nerve pain after a surgery. Started on 400 mg's a day and went to an 800 mg pill twice a day = 1600 mg's. After reading here that a person can have trouble getting off of it I decided to get rid of it. Went down to 1 pill a day for about 2 months and then two weeks ago I just stopped taking it altogether. There has been no w/d effects whatsoever. Benzo's are a different animal. Have you tried to get off the Neurontin before? And what are the w/d side effects of coming off it? I wonder why I haven't had any problems with it.

There is another reason I got off the Neurontin. People say it helps take the edge off w/d's so I wanted that in my list of comfort meds if I ever stop the Sub. I know nothing about Ativan except it's a benzo.

Hang in there. Things have to get better in time.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject: Re: I'm back
PostPosted: Tue Sep 10, 2013 4:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hi Britianyann1, welcome back!!

I'm glad to hear you're doing so much better, that's great news!! Glad to hear you're working out and eating right, too....good for you!!

That sucks about the benzo's and the Neurontin, but that's good advice to others to not get hooked on those when using them to detox from opiates. Thanks for sharing that.

I don't think your PAWS countdown from opiates restarts, but you may have PAWS from the benzo's? Either way, keep working out, stay active and stay clean!! :)

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject: Re: I'm back
PostPosted: Mon Nov 11, 2013 7:32 am 
Offline
New Poster
New Poster

Joined: Mon Nov 11, 2013 7:30 am
Posts: 1
Thanks for sharing.

_________________
Carrot Cherry Yogurt Smoothie


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group